# SDR SWAA2019120239289

- Difficulty date: November 29, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 26,117 hours, 11,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RH EMERGENCY LIGHT BATTERY AT M1672 INOP.  / R&R BATTERY PACK IAW AMM.
